Homological Dimensions of Finitely Presented Modules.

D. George Mc Rae

Mathematica Scandinavica (1971)

  • Volume: 28, page 70-76
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Mc Rae, D. George. "Homological Dimensions of Finitely Presented Modules.." Mathematica Scandinavica 28 (1971): 70-76. <http://eudml.org/doc/166165>.

author = {Mc Rae, D. George},
journal = {Mathematica Scandinavica},
language = {eng},
pages = {70-76},
title = {Homological Dimensions of Finitely Presented Modules.},
url = {http://eudml.org/doc/166165},
volume = {28},
year = {1971},

AU - Mc Rae, D. George
TI - Homological Dimensions of Finitely Presented Modules.
JO - Mathematica Scandinavica
PY - 1971
VL - 28
SP - 70
EP - 76
LA - eng
UR - http://eudml.org/doc/166165
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.